AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Onuphidae Kinberg, 1865

965  (urn:lsid:marinespecies.org:taxname:965)

accepted
Family
marine, brackish, fresh, terrestrial
recent only
Kinberg, J.G.H. (1865). Annulata nova. Öfversigt af Königlich Vetenskapsakademiens förhandlingar, Stockholm. 21(10): 559-574., available online at http://www.biodiversitylibrary.org/item/100621#page/537/mode/1up
page(s): 559 [details]   
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Onuphidae Kinberg, 1865. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2018) African Register of Marine Species at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=965 on 2018-04-26
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2018). African Register of Marine Species. Onuphidae Kinberg, 1865. Accessed at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=965 on 2018-04-26
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2008-03-26 11:36:43Z
changed
2010-03-03 21:39:55Z
changed

original description Kinberg, J.G.H. (1865). Annulata nova. Öfversigt af Königlich Vetenskapsakademiens förhandlingar, Stockholm. 21(10): 559-574., available online at http://www.biodiversitylibrary.org/item/100621#page/537/mode/1up
page(s): 559 [details]   

taxonomy source Budaeva, Nataliya; Schepetov, Dmitry; Zanol, Joana; Neretina, Tatiana; Willassen, Endre. (2016). When molecules support morphology: Phylogenetic reconstruction of the family Onuphidae (Eunicida, Annelida) based on 16S rDNA and 18S rDNA. Molecular Phylogenetics and Evolution. 94: 791-801., available online at http://www.sciencedirect.com/science/article/pii/S1055790315003140 [details]   

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series. 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

additional source Orensanz, J.M. (1990). The Eunicemorph polychaete annelids from Antarctic and Subantarctic Seas. With addenda to the Eunicemorpha of Argentina, Chile, New Zealand, Australia, and the Southern Indian Ocean. Antarctic Research Series. 52: 1-183., available online at http://onlinelibrary.wiley.com/doi/10.1029/AR052p0001/summary [details]